We consider the problem of separation of variables for the algebraically integrable Hamiltonian systems possessing gl(n)-valued Lax matrices depending on a spectral parameter that satisfy linear Poisson brackets with some gl(n)⊗gl(n)-valued classical r-matrices. We formulate, in terms of the corresponding r-matrices, a sufficient condition that guarantees that the “separating polynomials” of E.Sklyanin, Comm. Math. Phys. 150, 181 (1992), D.Scott, J. Math. Phys. 35, 5831 (1994), M.Gekhtman, Comm. Math. Phys. 167, 593 (1995), P.Diener, B.Dubrovin, Algebraic-geometrical Darboux coordinates in R-matrix formalism, SISSA preprint 88-94-FM (1994), produce a system of canonical variables. We consider two examples of classical r-matrices and separating polynomials. One of these examples, namely, the n-parametric family of non-skew-symmetric non-dynamical classical r-matrices of T.Skrypnyk, Phys. Lett. A 334, 390, and 347, 266 (2005) and the corre- sponding separating polynomials is new. We show that the separating polynomials of P.Diener, B.Dubrovin, ibid., produce in this case a complete set of separated variables for the corresponding generalized Gaudin models with or without external magnetic field

Separation of variables for linear Lax algebras and classical r-matrices / Dubrovin, Boris; Skrypnyk, Taras. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 59:9(2018), pp. 1-39. [10.1063/1.5031769]

Separation of variables for linear Lax algebras and classical r-matrices

Dubrovin Boris
;
Skrypnyk, Taras
2018

Abstract

We consider the problem of separation of variables for the algebraically integrable Hamiltonian systems possessing gl(n)-valued Lax matrices depending on a spectral parameter that satisfy linear Poisson brackets with some gl(n)⊗gl(n)-valued classical r-matrices. We formulate, in terms of the corresponding r-matrices, a sufficient condition that guarantees that the “separating polynomials” of E.Sklyanin, Comm. Math. Phys. 150, 181 (1992), D.Scott, J. Math. Phys. 35, 5831 (1994), M.Gekhtman, Comm. Math. Phys. 167, 593 (1995), P.Diener, B.Dubrovin, Algebraic-geometrical Darboux coordinates in R-matrix formalism, SISSA preprint 88-94-FM (1994), produce a system of canonical variables. We consider two examples of classical r-matrices and separating polynomials. One of these examples, namely, the n-parametric family of non-skew-symmetric non-dynamical classical r-matrices of T.Skrypnyk, Phys. Lett. A 334, 390, and 347, 266 (2005) and the corre- sponding separating polynomials is new. We show that the separating polynomials of P.Diener, B.Dubrovin, ibid., produce in this case a complete set of separated variables for the corresponding generalized Gaudin models with or without external magnetic field
59
9
1
39
091405
https://doi.org/10.1063/1.5031769
Dubrovin, Boris; Skrypnyk, Taras
File in questo prodotto:
File Dimensione Formato  
Dubrovin-Skrypnyk published online.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 573.95 kB
Formato Adobe PDF
573.95 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
_pdf_archive_JMAPAQ_vol_59_iss_9_091405_1_am.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 841.38 kB
Formato Adobe PDF
841.38 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/79817
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 12
social impact